Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/96427
Title: Asymptotic bounds on quantum codes from algebraic geometry codes
Authors: Feng, Keqin
Ling, San
Xing, Chaoping
Keywords: DRNTU::Engineering::Computer science and engineering::Data::Coding and information theory
Issue Date: 2006
Source: Feng, K., Ling, S., & Xing, C. (2006). Asymptotic bounds on quantum codes from algebraic geometry codes. IEEE Transactions on Information Theory, 52(3), 986-991.
Series/Report no.: IEEE transactions on information theory
Abstract: We generalize a characterization of p-ary (p is a prime) quantum codes given by Feng and Xing to q-ary (q is a prime power) quantum codes. This characterization makes it possible to convert an asymptotic bound of Stichtenoth and Xing for nonlinear algebraic geometry codes to a quantum asymptotic bound. Besides, we also investigate the asymptotic behavior of quantum codes
URI: https://hdl.handle.net/10356/96427
http://hdl.handle.net/10220/9850
ISSN: 0018-9448
DOI: 10.1109/TIT.2005.862086
Rights: © 2006 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: [http://dx.doi.org/10.1109/TIT.2005.862086].
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Files in This Item:
File Description SizeFormat 
53. Asymptotic bounds on quantum codes from algebraic geometry codes.pdf256.95 kBAdobe PDFThumbnail
View/Open

SCOPUSTM   
Citations 1

48
checked on Aug 31, 2020

WEB OF SCIENCETM
Citations 50

39
checked on Sep 24, 2020

Page view(s) 50

529
checked on Sep 30, 2020

Download(s) 50

371
checked on Sep 30, 2020

Google ScholarTM

Check

Altmetric


Plumx

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.